Couldn't find what you looking for?

TRY OUR SEARCH!

ill try and explain my situation as best as possible. im a male, 21 yo, used heroin for about 6 or 7 months now, and started suboxone yesterday. ive already done suboxone once and got clean from it for 3 months, but due to bad people in my life and boredom, i slipped back into using. the first day(yesterday) i took 2 sub mg to start after about 18-19 hours since last dose of h, then another 1 mg an hour or two later, but still felt restless legs, pain in legs and back, and a headache, so i ended up getting some h to help cure the wd's, which helped( i also did this my first time with suboxone, i used oxy to help with the pain the first two days and was good after that, slowely tapered from 6 mgs, to 0.5 mg every 3 days, then jumped off) i guess my main question is, since i did 2+1mg sub yesterday at around 7-9pm, then used some h about 8 or 9 hours after the second dose(of 1mg), which helped me get to sleep, im worried that either the suboxone won't be in my system anymore, which using then taking suboxone thinking im safe will send me into precipitated wd without even expecting it. i took another 1mg today at about 3pm when i woke up(my sleeping patterns are off because of not being able to sleep due to pain, another reason why i used some h). in other words, is there a certain minimum amount of suboxone where it isnt safe to use h for pain and sleep, or is it safe as long as there is at all suboxone in my system. in your opinion(s), is it safe to take more sub now, and at the dose of suboxone im on(or what i have in my body for those of you who can calculate bioavailabilty, half life etc) how long is too long to wait to take suboxone again. like if i take a minimum of 1mg a day, will i not have to worry about pwd? and with suboxone in my system, and then h after that, its still safe to take sub right? and if so, for how long? sorry for the babbling sort of post, but i cant completely seem to find what exactly im trying to say, so i hope you can understand my questions and worries, and thanks in advance for your answers. (and by the way, i smoke h for any of those wondering)

Loading...

hey my friend. i might be able to help you out ive been in the same situation once or twice before. i am also a 21 year old dude who started on percs/oxys/opanas, whatever, if it was a painkiller and it was strong it was going up my nose. eventually i moved on to dope and as doin dope for a little over a year before i found out about suboxone.  this is MY understanding about suboxone and ANY opiate in your system at the same time (from listening to my suboxone doctor/psychiatrist when i was getting prescribed and all that BS.)  Since the law says you have to get your daily dose from a doctor (even though there are loopholes and some docs send you home with the script, which he eventually did for me) He said he couldnt "legally" give me my first dose until i was going into withdrawl due to the fact that if i still had any opiates in my system due to the fact that it would, in his words, "make me extremely sick and uncomfortable."  So, while the subs worked wonders for me in terms of eliminating 95% of the withdrawals, i never did any opiates when i was on the subs because i didnt want to get sick as sh*t. so idk man everyones body is different and i assume will have different reactions to all different meds but id definitely say dont go too crazy with the H or any PKs while youve got the sub in your system just to be safe.  hope this helped in some way 

Reply

Loading...

Hon, u need some major help with this......y r u puttin urself thru hell & still using H thats defeating purpose. U r not using Subs right. U r not even taking close to enuf!!! Omg! After using last dose H wait until u start feeling uncomfortable from withdrawal, u kno a lil heebie jeebie, sweat, cold n hot must do this to prevent p.withdrawa!!! Depending how much i used day before i wait 12-18hrs to take my sub, ur first intial dose! My prescript is 8mg a day. I usually take 4mg twice a day however i have taken 4mg after hr or 2 (u can tell) take another 2-4mg . My first day to 2 days i needed at least 10-12mg but after that NO MORE than my 8mg a day & u also will feel & kno when u r good with only taking 4mg a day especially after first wk or so & i have/had a big H prob. Id do sometimes a bundle (10bags) a day if could afford or 1/2-3/4 G. A day. Alot of ppl also Drs will giv patients 16,24....32mg sub daily WAY TO MUCH! Ive researched n took classes n also hav a very knowledgeable Dr that keeps up on lastest studies for this & they say anymore than 8-10mg a day WILL be excreated n discarded by ur body thru ur urine!!!!!!! My dr went by the book & didnot freely give this out. Had to c her wkly only got 7strips at time n drug test. Once started testing clean n saw u were doing GOOD on prog ud work up to going by the month. If u hav Ins. PLEZ go to dr & get on the program. Many ppl claim subs werent enuf n had to go meth clinic..........they want that high n its hell on ur body n worst hell detoxing methadone. If no ins what about eligible for Medicaid??? Appt r expensive but pills or films run $7-15 per pill. As i said its a miracle drug!!!! I still struggled when first started cuz just wanted to get high but constantly back n forth from H & Sub f**ks u up & ur head. I was depressed doing that
And once u STAY on ur subs for weeks u kno it takes MANY days WITHOUT it to do H & get high so u wasting $$$$$. Everyone i kno in prog i c when i go areALL doing good n staying clean! BUT U GOT TO WANNA B DONE WITH UR DRUG! U will feel great.......w/o being HIGH.....YES REALLY! Haha good luck. Consider what i said n remember u need MORE than just couple of mg a day to benefit n let the Meds do what there supposr to do. Promise u it works. Wow sorry wrote so much but want to help u & no need to feel like sh*t u dont hav to:)
Reply

Loading...